# SDR SWIA200617256

- Difficulty date: August 22, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 22,422 hours, 33,104 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CRACKED AT TOP OF RIB STA 6 RIGHT WING, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED SERVICEABLE CLIP AT TOP OF RIB NR 6 IAW EMB 120 SRM 51-40-02 AND RII 28-900-1000.
